I made the mistake of taking too much of a popular stimulant for the first (and certainly last!) time 8 days ago. More or less since then, but especially for the past 4 days, i have had pounding heartbeat in both sides of my neck , and when i feel below my chest it feels as if my heart is threatening to burst through my skin. My neck is very stiff but not really sore as such. My pulse is normal, i am very fit, resting pulse around 50bpm. my blood pressure is also normal according to my doctor. i also had an ECG which he said is also normal, although im not sure how comprehensive it was as it only took a few seconds and immediately after the doctor was able to tell me that i was fine. i should mention that i also have a little dizziness occasionally, as well as some mild cramping in the chest and calves particularly, and even a very slight pain in the chest. i m very worried indeed, and am aware that my symptoms might be simply due to anxiety . However as far as i know, i ve never suffered from any kind of anxiety in my life. The symptoms are very real indeed. i would love to know for sure, but as the country i reside in has very strict drug laws, i m a little reluctant to go for further tests (eg blood test). Should i give it some more time to see if things calm down, or might i be in urgent need of medical attention? i m very very worried and i d be extremely grateful for some expert advice. thank you!